# SDR DALA2025051403728

- Difficulty date: May 13, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 58,523 hours, 42,407 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- CORROSION WAS FOUND ON BORES 31, 33, ALSO ON HOLE #10 (VERTICAL AND TRANSVERSAL). SUMMARY OF NRC 667: CORROSION LEVEL 2. BORES 10, 31, AND 33 OF HORIZONTAL STABILIZER BARREL NUTS WERE REPAIRED PER PRI 625941-14 REV 1 & ER/A 625941-14AD REV ORIG. SECTION I: PERMANENT REPAIR. TIME CONTROLLED ITEMS: DTE COTROLLED WITH LP 0962474 AND AMOC 0962535. ASSOCIATED ER/A 14-625941 ADDED FOR AC 9577. (LP #0964124)
